# SDR AC2A0000294

- Difficulty date: November 30, 2001
- Submitted: March 1, 2002
- Operation: Air carrier
- Aircraft: N430CV
- Make and model: Bell 430
- Aircraft serial: 49072
- Engine: Allsn 250C*
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Guide
- Part number: 222325001027
- Condition: Broken
- Location: Windshield Wiper
- Part time: 804 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GUIDE ARM ASSEMBLY IS BROKEN.   REPLACED WITH NEW PART.
